# SDR SCNA20150211028

- Difficulty date: January 24, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT WET AREA BS 328, 2" INBD OF INNER CORD, MOP SILL, HAS CORROSION ON TOP SIDE AROUND FASTENER HOLE.  BLENDED CORROSION STA 328 2" INBD OF INNER CHORD FOUND TO BE OUT OF LIMITS.  REPAIRED STA 328, FRAME.
